Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  A Cutting Plane Method for Solving Quasimonotone Variational Inequalities
 
 
Title: A Cutting Plane Method for Solving Quasimonotone Variational Inequalities
Author: P. Marcotte
D.L. Zhu
Appeared in: Computational optimization and applications
Paging: Volume 20 (2001) nr. 3 pages 8 p.
Year: 2001-12
Contents:
Publisher: Kluwer Academic Publishers, Boston, U.S.A
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands